# SDR SWIA2020090452265

- Difficulty date: August 21, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER PN.601R10203-32 ATTACHED TO THE OUTBOARD OF RT BATTERY RIB AT APROXIMATELY WS53.6 IS CORRODED.  C-CHECK RO 9/1/2020.  BLENDED CORROSION FROM DOUBLER PN.601R10203-32 ATTACHED TO THE OUTBOARD OF RT BATTERY RIB AT APROXIMATELY WS53.6 REF CRJ 200 SRM.  EVALUATED AND FOUND TO BE OUT OF LIMITS, REF CRJ-200-SRM.  RECEIVED FROM ENGINEERING REO ALL STEPS COMPLIED WITH.
